Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,I suffered miscarriage at 12wks and 6 days and had d and c three days ago 09/05/2012.I have uterine fibroids and right adnexal cyst.The fibroid was 4cm at my 5wks ultrasound and by 12wks it had grown to 9.1cm.My doctor said it created a shortage of space and empeded the growth of the baby,which led to miscarriage.I had my d and c without anaesthetic and it hurt really bad,I thought I was dying.Because my Rh is negative, I was given a Rhogam injection.I have been experiencing severe abdominal pain and cramping.Its intense and stabbing. Yesterday I passed two large blood clots and still bleeding but not heavily.Right now,am coming down with fever and am scared.Could it be the side effect of the Rhogam shot or an infection? Does anyone have any advice?

Loading...

Hi Chichi,

Sorry for your loss.

A slight fever is a normal side effect of rhogam.

If the fever is high or you have any severe pain or discharge, see your doctor.


Reply

Loading...